# SDR QXEA2010112900820

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 23,215 hours, 24,087 cycles
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Frozen
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PLANE DID NOT PRESSURIZE ON CLIMBOUT. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. INSPECTED DOOR SEALS AND FOUND AFT SERVICED DOOR SEAL FULL OF FROZEN WATER. REMOVED ICE AND DRIED ADEQUATELY. PERFORMED CHECK OF PRESSURIZATION IAW AMM FUNCTIONAL CHECK 21-31-00. NO DEFECTS NOTED. NO FAULTS IN CDS. RETURNED TO SERVICE. NO PARTS REPLACED.
